Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have undifferentiated connectivity tissue disease. Headache, edema. Related symptoms?

I have been diagonised with Undifferntiated Connectivity tissue diseases , though Iam taking the prescribed medicines I frequently get severe head aches with mild edema( swelling in my forhead and in sides of my head , I take pain killers (proxyvon) for it , Is this related to the UCTD or all together different ? I used to get lymph nodes (it started 30 years ago)in my neck and was not able to find the reasons I wanted to knw if the same problem relates to headache and is it curable , Iam tired of visiting doctors (immunologist,rhemuatologist General physician and ortho ) I have swelling and inflammation in most of the joints , Iam taking BonnK along with hydroquinine ,predinsolone rabicip Please suggest a remedy and relevance for the above problem
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
sometimes headaches are related to anti phospholipid syndrome.
this is a condition where certain antibodies like anti cardiolipin and lupus anti coagulant are positive.
so that is one test you could take.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor